# SDR CALA9801515

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .625 INCH CRACKS IN RT WING TRAILING EDGE SUPPORT ANGLE UNDER NR 13 SPOILER OUTBOARD END AT SUPPORT ROD LOWER ATTACH POINT.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-40-3, 51-10-2 AND 51-30-2.
